MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 5.4MMD, 8MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 5.4MMD, 8MML; DENTAL IMPLANT
Catalog Number TSX54B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to buccal bone fracture that led to lack of primary stability.Surgical intervention was not required to prevent permanent damage.The procedure was not completed, site had to be re-grafted and the patient will return to a future appointment to place a new implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) tsx54b8, (tsx implant, 5.4mmd, 8mml) for evaluation.Visual evaluation was performed, the implant had signs of use with debris on its internal threads.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2120029649.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120029649 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : medical : bone fracture¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TSX IMPLANT, 5.4MMD, 8MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23451800
Report Number0001038806-2025-02904
Device Sequence Number8907872
Product Code DZE
UDI-Device Identifier00844868045267
UDI-Public(01)00844868045267(17)300406(10)2120029649
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX54B8
Device Lot Number2120029649
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient EthnicityNon Hispanic